# SDR HALA0700031

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 8,298 hours, 20,566 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT CREW REPORTS, STALL WARNING FAULT LEVEL ONE ALERT ANNUNCIATED, NO TAKEOFF.  FOUND WIRES TO FO STICK SHAKER N/G.  REPAIRED WIRES PER SWPM 20-10-03.  RTS FOR STALL WARNING SYSTEM CHECK OK.
